Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Rash on groin, hips, back, stomach. Using benadryl, baking soda bath. Due to meth usage?

My 23 yo son has a rash on his groin , hips, back, stomach and bends of his knees...he describes the itch as a feeling of fiberglass insulation on his skin, he also has a sore throat (for 3 days), he is a user of meth and I am trying to figure out if this is related and there is any treatment if this is caused from drug use? He has been taking benadryl and soaking in baking soda bath
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  5535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi the rash cannot be drug rash as it is can be due to soaked baths which causes excess moisture.whatever the reason can be first treat the condition with atarax 25 mg at night.alaspan in the morning and application of calamine lotion.if the lesion is erythematous annular lesion with central clearing try to rule out fungal infection.if it is so use antifungal cream twice daily
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor